On twisted q-Hurwitz zeta function and q-two-variable L-function

Simsek Y.

APPLIED MATHEMATICS AND COMPUTATION, vol.187, no.1, pp.466-473, 2007 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 187 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.amc.2006.08.146
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.466-473
  • Keywords: q-Bernoulli numbers and polynomials, twisted q-Bernoulli numbers and polynomials, q-Zeta function, L-function, twisted q-zeta function, twisted q-L-functions, q-Volkenborn integral, Q-BERNOULLI POLYNOMIALS, ADIC L-FUNCTIONS, L-SERIES, Q-ANALOG, NUMBERS
  • Akdeniz University Affiliated: Yes


In this study, by applying the Mellin transformation to the generating function of the (h,q)-Bernoulli polynomials, we construct integral representation of the twisted (h,q)-Hurwitz function and twisted (h,q)-two-variable L-function. These functions are interpolate the twisted (h,q)-Bernoulli polynomials and generalized twisted (h,q)-Bernoulli numbers at non-positive integers, respectively. We also give the relation between twisted (h,q)-Hurwitz zeta function and twisted (h, q)-two-variable L-function. (C) 2006 Elsevier Inc. All rights reserved.